# SDR DALA2022032902088

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 LIGHTNING STRIKE EXTERNAL SKIN BTW FR 3/4 AND 34 INCHES ABOVE RH SIDE STRINGER AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERM REPAIR PER A320 SRM 53-11-11. (2174669)
